# SDR AALA20140424008

- Difficulty date: April 21, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 42,308 hours, 20,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT LT AFT NLG DOOR, AFT HINGE CUT OUT.  INSTALLED DOUBLER IAW SRM 53-05-00-001.
